Polish Virtual Library of Science

    Mathematical Collection


 Send your comments on adress bwm@icm.edu.pl

Acta Arithmetica

Volume 78

Warszawa 1996


F. Xu
J. Zhao
Maximal independent systems of units in global function fields1-10
M. LeA note on the number of solutions of the generalized Ramanujan–Nagell equation x^2 − D = k^n11-18
N. ChevallierMeilleures approximations d’un élément du tore T^2 et géométrie de la suite des multiples de cet élément19-35
C. DartygePropriétés multiplicatives des valeurs de certains polynômes en deux variables37-74
D. Kim
I. Lee
Gauss sums for O+ (2n,q)75-89
J. KanOn the number-theoretic functions ν(n) and Ω(n)91-97
M. Waldschmidt
P. Bundschuh
Errata to the paper "Irrationality results for theta functions by Gel'fond–Schneider's method" (Acta Arith. 53 (1989), 289–307)99-99
K. OnoEuler’s concordant forms101-123
J. Vaaler
C. Pinner
The number of irreducible factors of a polynomial, II125-142
Y. Hamidoune
G. Zémor
On zero-free subset sums143-152
U. ZannierRemarks on a question of Skolem about the integer solutions of x1x2 − x3x4 = 1153-164
A. Fabiano
G. Pucci
A. Yger
Effective Nullstellensatz and geometric degree for zero-dimensional ideals165-187
H. Schlickewei
F. Beukers
The equation x + y = 1 in finitely generated groups189-199
F. SorianoClasses logarithmiques ambiges des corps quadratiques201-219
R. FergusonIrreducible polynomials with many roots of equal modulus221-225
L. Halbeisen
N. Hungerbühler
Optimal bounds for the length of rational Collatz cycles227-239
S. SchmittComputation of the Selmer groups of certain parametrized elliptic curves241-254
K. RamachandraFractional moments of the Riemann zeta-function255-265
C. Viola
H. Schlickewei
Polynomials that divide many trinomials267-273
P. Kaplan
Y. Mimura
Développement en fraction continue à l’entier supérieur, idéaux 0-réduits et un problème d’Eisenstein275-285
L. HajduOn a problem of Győry and Schinzel concerning polynomials287-295
J. CarterSteinitz classes of nonabelian extensions of degree p^3297-303
. Supplément à la bibliographie des travaux de S. Lubelski publiée dans le volume 4 (1958), p. 1–2305-305
J. Conway
N. Sloane
R. Guy
W. Schneeberger
The primary pretenders307-313
C. GreitherOn normal integral bases in ray class fields over imaginary quadratic fields315-329
K. Williams
J. Huard
B. Spearman
Pascal’s triangle (mod 9)331-349
H. HwangDistribution of integer partitions with large number of summands351-365
M. PestourValeurs en s = 1 de fonctions L367-376
W. Schmid
R. Wolf
Bounds for digital nets and sequences377-399
J. CohnThe Diophantine equation x^4 − Dy^2 = 1, II401-403
J. Conrey
W. Duke
D. Farmer
The distribution of the eigenvalues of Hecke operators405-409

Home Page   Back